Ticlopidine-induced thrombotic thrombocytopenic purpura

Mordechai Muszkat, Michael Y. Shapira, Sigal Sviri, David M. Linton, Yoseph Caraco*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

21 Scopus citations

Abstract

Thrombotic thrombocytopenic purpura (TTP) occurs in association with a wide variety of disorders including infections, connective tissue diseases, and solid organ tumors. It also may coincide with administration of drugs such as mitomycin, metronidazole, oral contraceptives, cyclosporine, and many others. We report the occurrence of TTP in a patient shortly after the initiation of ticlopidine.

Original languageAmerican English
Pages (from-to)1352-1355
Number of pages4
JournalPharmacotherapy
Volume18
Issue number6 I
StatePublished - Nov 1998
Externally publishedYes

Fingerprint

Dive into the research topics of 'Ticlopidine-induced thrombotic thrombocytopenic purpura'. Together they form a unique fingerprint.

Cite this